MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRM-685
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, pain, urticaria, allergic reaction/hypersensitivity, visibility/palpability, pain-ndr, lump/nodule-ndr.
 
Event or Problem Description
Patient reported left side "discomfort when sleeping, broke out in hives (face, arms), sun sensitivity, and experienced indentation." patient also reported "joint pain and nodule on nipple" which are not device related.Patient later reported rupture.Device remains implanted.
 
Event or Problem Description
Patient reported, left side "discomfort when sleeping, broke out in hives (face, arms), sun sensitivity and experienced indentation".Patient also reported, "joint pain and nodule on nipple".Which are not device related.Patient later reported, rupture.Device remains implanted.
 
Additional Manufacturer Narrative
Date of occurrence: (b)(6) 2024.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ urticaria: unable to observe.¿ pain: unable to observe.¿ allergic reaction/hypersensitivity: unable to observe.¿ lump-nodule-ndr: unable to observe.¿ pain-ndr: unable to observe.¿ visibility/palpability: unable to observe.¿ rupture: observed a broken assessed as an unidentified (tear) opening (shell thickness within spec) and missing shell observed assessed as inconclusive.No other observations observed, no further actions are required.
 
Event or Problem Description
Patient reported left side "discomfort when sleeping, broke out in hives (face, arms), sun sensitivity, and experienced indentation." patient also reported "joint pain and nodule on nipple" which are not device related.Patient later reported rupture.Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key19018910
Report Number9617229-2024-0011218
Device Sequence Number7993950
Product Code FTR
UDI-Device Identifier10888628007208
UDI-Public10888628007208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberSRM-685
Device Lot Number3185101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/03/2024
07/31/2024
09/24/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/12/2024
08/22/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight97 KG